Queueing Systems with Fractional Number of Servers
In this paper we introduce multi-server queueing systems that can be considered as extensions of conventional M/M/s queue to fractional number of servers. We show that the extended Erlangs delay function can be used to calculate delay probabilities for such systems. This approach enables the delay analysis in networks with fractional number of servers in the nodes using classical methods.
|Date of creation:||2012|
|Contact details of provider:|| Postal: Lönnrotinkatu 4 B, FIN-00120 HELSINKI|
Phone: +358 (0)9 609 900
Fax: +358 (0)9 601 753
Web page: http://www.etla.fi/
More information through EDIRC
|Order Information:|| Email: |
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Down, Douglas G. & Karakostas, George, 2008. "Maximizing throughput in queueing networks with limited flexibility," European Journal of Operational Research, Elsevier, vol. 187(1), pages 98-112, May.
When requesting a correction, please mention this item's handle: RePEc:rif:dpaper:1268. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Kaija Hyvönen-Rajecki)
If references are entirely missing, you can add them using this form.